# SDR USAA000313

- Difficulty date: March 7, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .75 INCH BY .75 INCH, STATION 967, LBL 44 INCH.  INSTALLED UPPER CHORD PER TR 53-10-05 REV A.  (M)
